# SDR 2006FA0000008

- Difficulty date: December 21, 2005
- Submitted: January 6, 2006
- Operation: General aviation
- Aircraft: N4676U
- Make and model: Cessna U206G
- Aircraft serial: U20604352
- Engine: Cont IO520F
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Exhaust Valve
- Condition: Stuck
- Location: Engine
- Part time: 376 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE EXHAUST VALVE GUIDE HAD .0035 INCH OF BUILD UP MATERIAL, CAUSING THE VALVE TO STICK OPEN, WHERE IT STRUCK THE PISTON.  POSSIBLY DUE TO RICH MIXTURE.  (K)
